# SDR EE4Y2023041017569

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N934QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000034
- Aircraft time: 32,906 hours, 20,118 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Skin
- Part number: 19025004001
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION, THE FUSELAGE SKIN WAS FOUND WITH HEAVY CORROSION AT THE INTERNAL SURFACE
BETWEEN FR73 AND X=23146.00 AND AT STRINGER 28L AND 29R, IN ORDER TO REMOVE ALL CORROSION, TWO CUTOUTS AT THE FORWARD SKIN PANEL (190-25004-001) WERE REQUIRED. WAS REPAIRED FOLLOWING REPAIR INSTRUCTIONS UNDER ETD2023-190-003650 REV / AND COOPESA EO# COO-EO-2023-17134-R00 AND APPROVED ON ANAC F-200 PROVIDED BY EMB.
